Linear modulus of a multidimensional semigroup of $L_1$-contractions and a differentiation theorem
Colloquium Mathematicum, Tome 57 (1989) no. 1, pp. 103-115
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_57_1_103_115,
author = {Dogan \c{C}\"omez},
title = {Linear modulus of a multidimensional semigroup of $L_1$-contractions and a differentiation theorem},
journal = {Colloquium Mathematicum},
pages = {103--115},
year = {1989},
volume = {57},
number = {1},
doi = {10.4064/cm-57-1-103-115},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-57-1-103-115/}
}
TY - JOUR AU - Dogan Çömez TI - Linear modulus of a multidimensional semigroup of $L_1$-contractions and a differentiation theorem JO - Colloquium Mathematicum PY - 1989 SP - 103 EP - 115 VL - 57 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-57-1-103-115/ DO - 10.4064/cm-57-1-103-115 LA - en ID - 10_4064_cm_57_1_103_115 ER -
%0 Journal Article %A Dogan Çömez %T Linear modulus of a multidimensional semigroup of $L_1$-contractions and a differentiation theorem %J Colloquium Mathematicum %D 1989 %P 103-115 %V 57 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-57-1-103-115/ %R 10.4064/cm-57-1-103-115 %G en %F 10_4064_cm_57_1_103_115
Dogan Çömez. Linear modulus of a multidimensional semigroup of $L_1$-contractions and a differentiation theorem. Colloquium Mathematicum, Tome 57 (1989) no. 1, pp. 103-115. doi: 10.4064/cm-57-1-103-115
Cité par Sources :